# SDR CA051012003

- Difficulty date: October 8, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 12,051 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable
- Condition: Jammed
- Location: Elevator Tab
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE ELEVATOR TRIM WAS JAMMED IN THE FORWARD POSITION.  UPON INSPECTION, A LOOSE RIVET TAIL WAS FOUND LODGED ON TOP OF THE LEFT ELEVATOR TRIM DRUM AT THE CABLE STOP BOLT.
